# SDR SWAA2023051247438

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R1 DOOR SLIDE BAR HARD TO EXTEND AND CONNECT TO THE FLOOR 2023-238139<[01] INSTALLED CORRECTLY ESCAPE SLIDE FWD SERVICE DOOR IAW SWA TASK MT 725-61-06; STEP 3K(2)(3);[02] TASK CARD COMPLETE.
